Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Can rabies cause pain in the leg and fatigue despite taking ARS?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2015
Answered : 1181 Questions
Question
Sir I got bitten by a rabid dog therefore I took ARV on day 0 , 3 ,7 day I also had taken ARS on 3 rd day after the bite....BT now only 2 dose of Arv is still left...which I wud take according 2 schedule recommended 2 me...BT now I am feeling weakness in my body + pain in the leg which WS bitten now I am really worried about rabies....one more thing I wud like 2 add is... I had also taken 3 dose of ARV before 6 months due to previous dog bite....therefore please help me....r these symptoms which I am suffering right now is due to rabies or not? I hope ull help me.
Fri, 8 Jun 2018 in Infections
 
 
Answered by Dr. Shinas Hussain 5 hours later
Brief Answer:
No need to worry., it’s not rabies.

Detailed Answer:
Hello,
Thanks for trusting Healthcaremagic!
I have gone through your query and I can understand your concerns.
It’s not rabies. Rabies vaccine is very effective and the symptom complex you have explained not suggestive of rabies too.
Since you have taken a full course of ARV six months back, No need to take entire course again. You need to take only 0 and 3 dose only
Wishing you good health
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor